Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Noticed infection in penis. Taken 7 injections. What to do? STD?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9029 Questions
Question
hi doctor, iam XXXXXXX age 31, i noticed a infection on my penis last two weeks. i met the doctor, doctor is giving me antibiotics for past one week, til now i have taken 7 injections (antibiotics) still the infection is the same, feels like healing but it is been there for two weeks. what to do? is it STD? i have attached the pic. can i also use dettol? i have also dead skin on my penis. please let me know.
Posted Sat, 19 Oct 2013 in Sexual Problems
 
 
Answered by Dr. P. T. Patil 4 hours later
Brief Answer:
It could be STD.

Detailed Answer:
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have infection of glans penis. The photographs that you have posted can not be viewed and no conclusion can be drawn as penis is not visualised properly.Please take the photograph exclusively of the penis with proper exposure and post it again.

I shall be happy if you can post me few more details to help me in making comments on your problem.
1) Did you have unprotected sex preceding the occurrence of this symptom.?
2) Do you have any urinary complains?
3) Do you have itching of the glans and foreskin ?
4) Do you have any urethral discharge ?
5)Have you done any tests and if so what are the results ?
6) Can you post me the name of the injection that you have been taking ?

Expecting your feedback to make comments on your problem and to suggest you further treatment.
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by
 
Follow-up: Noticed infection in penis. Taken 7 injections. What to do? STD? 17 hours later
1) Did you have unprotected sex preceding the occurrence of this symptom.?

Until now in my life i didn't have unprotected vaginal sex, always used condoms. unprotected oral sex once or twice - long 1 year back and once unprotected oral sex three weeks back with a call girl.

2) Do you have any urinary complains?

NO.

3) Do you have itching of the glans and foreskin ?

No. i dont see even any pus formation.

4) Do you have any urethral discharge ?

No.

5)Have you done any tests and if so what are the results ?

i have not done test. do you want me take a test, if yes what type of test. a simple blood test?

6) Can you post me the name of the injection that you have been taking ?

Gentomycin and Voviron (together)

Doctor,

Can you please tel me is this initial stage of infection, is this STD? if yes is this curable. is this fungal infection or yeast infection?

Please tel me what type of STD as there are many types of STD if you think it is and what injection or creams should i use. attached many pics. jpg format taken from my phone.

i am planning to get married in the month of December this year, will it be curable by then? do u advise to postpone the marriage?
 
 
Answered by Dr. P. T. Patil 7 hours later
Brief Answer:
It looks to be fungal infection.

Detailed Answer:
Hello
Thanks for feedback.

Based on the photographs that you have posted it is likely to be fungal infection due to unprotected oral sex.

In absence of any urinary symptoms and discharge It is certainly not STD .

Please start taking anti fungal medication like Fluconazole orally twice daily along with topical anti fungal cream for local application.

Get the prescription of medicines from your family Physician.

Ensure to clean your genitals with warm water twice daily.

Since it is not a bacterial infection you need not take any antibiotic.

This will get cured within a week or two so no need to postpone your marriage.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Dr.Patil.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor